# SDR CA130829006

- Difficulty date: August 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 35,076 hours
- Engine: Ge CFM567B24
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Light
- Condition: False Indication
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD A REJECTED TAKEOFF, AFTER THE FLIGHT CONTINUED, BELOW PRESSURE LIGHT ILLUMINATED AT APPROXIMATELY 70 KNOTS.  MAINTENANCE TESTED THE SYSTEM WITH NO FAULTS FOUND, IAW FAULT ISOLATION PROCEDURES AND A HIGH ENERGY STOP INSPECTION WAS CARRIED OUT WITH NO DEFECTS FOUND.
